# SDR QXEA2012082000833

- Difficulty date: August 20, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 401
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD SEAT TRACK HAS CORROSION AT FR 401.  BLENDED CORROSION ON RT INBD SEAT TRACK AT FR 401 IAW RD 8/4-53-884.  BLEND FOUND IN LIMITS IAW RD WITH .020" MAX MATERIAL LOSS CENTER AND .013" MAX MATERIAL LOSS CLAW LUG.  CONFIRMED AFFECTED AREAS CRACK FREE REF NTM 51-00-06-910-801 PT 1.  APPLIED SURFACE PROTECTION IAW RD 8/4-53-884.
